How are you today?
The abnormal levels of INR may suggest that there is a problem with the bleeding and clotting mechanism. You must necessarily get the dose of Warfarin adjusted. High or low INR may lead to abnormal clotting or spontaneous bleeding. The medicine should keep the blood just thin enough to prevent clots. If the blood is too thin, you may bleed too easily. Severe headache while being on Warfarin therapy needs immediate medical attention. Please get a fresh MRI of the brain done to find out if there is any bleeding or any clots in the brain which may be causing the symptoms of sharp headaches.
The symptoms may also be due to drug interactions if you are taking other drugs along with Warfarin. It may interact with other medications like OTC pain killers or cold medications. Alcohol interacts adversely with Warfarin and increases the INR.
Coumadin /warfarin interacts with foods that contain Vitamin K. Vitamin K works against Coumadin /warfarin and makes it less effective. Please try to eat consistent amounts of Vitamin K. Green leafy vegetables such as spinach, broccoli, kale, collard greens, cabbage, and salad greens are some sources of Vitamin K, but there are many others. If you are taking salad every day or other foods rich in Vitamin K, you must eat similar amounts each week. Do not suddenly change your diet or go on a “binge” of a favorite food as this will affect your INR. Your nurse or dietitian may give you a list of Vitamin K content of foods.
It is true that speech may be restored late sometimes after a Stroke. Please take the help of a speech therapist to improve the quality of speech. Please take a good nutritious diet to improve your energy levels. Take multivitamin( consistent vitamin K), multimineral, protein, Omega 3 fatty acids and calcium supplements. Good nutrition and physiotherapy along with speech therapy may improve the quality of your life amazingly. Hope this helps you. Take care and regards!
Thankyou for your advice.
I will ask for another MRI as it years since I have had one.
Thanyou for kind words.